# SDR SWAA2022070717599

- Difficulty date: June 11, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN 727E TO BS767 RBL 21.0 WL 156 AFT CARGO COMPARTMENT 2022-316939 / [01] PERFORMED PERMANENT REPAIR SUPPORT ZEE LOCATED BETWEEN 727E TO BS767 RBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6;[02] PERFORMED PERMANENT REPAIR SUPPORT ZEE LOCATED BETWEEN BS727E TO BS747 RBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 SEE SIGN OFF BELOW;[03] CORRECTED STEP 1 AND 2 : PERFORMED PERMANENT REPAIR SUPPORT ZEE LOCATED BETWEEN BS727E TO BS747 RBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 SEE SIGN OFF BELOW;[04] CORRECTED STEP 1;2 AND 3: PERFORMED PERMANENT REPAIR SUPPORT ZEE LOCATED BETWEEN BS727E TO BS747 RBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 SEE SIGNOFFS BELOW;[05] CORRECTED STEP 1;2;3 AND 4: PERFORMED PERMANENT REPAIR SUPPORT ZEE LOCATED BETWEEN BS727E TO BS747 RBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK COMPLETED; RII  SEE INDIVIDUAL SIGNOFFS BELOW
